# SDR CA050119011

- Difficulty date: January 16, 2005
- Submitted: March 3, 2005
- Operation: General aviation
- Make and model: Boeing 737-200
- Engine: Pwa JT8D*
- System (JASC): 5620 · Passenger Compartment Windows
- Part: Window
- Part number: 58935734
- Condition: Cracked
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

(CAN) RT WINDOW NR 4 PANE CRACKED, APPEARS TO BE OUTER PANE.  AIRCRAFT RETURNED TO BASE.  WINDOW REPLACED,  AIRCRAFT RETURNED TO SERVICE.
